Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On algebraic varieties of $k$ dimensions in space of $r$ dimensions


Author: B. C. Wong
Journal: Bull. Amer. Math. Soc. 40 (1934), 431-432
DOI: https://doi.org/10.1090/S0002-9904-1934-05885-3
MathSciNet review: 1562875
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1934-05885-3

American Mathematical Society